# SDR R61A201403220491

- Difficulty date: March 22, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Lt Wing Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LT WING HYD PRESSURE LINE IS LOOSE AT SPAR 3 PASS THRU WITH POSSIBLE DAMAGE TO SPAR. MX LT WING SPAR 3, FCBS 57-10-00-001 BETWEEN RIB 4 AND 5 WAS REPAIRED IAW ETD 2014-170-026275, REV A.  THIS IS A PERMANENT REPAIR REQUIRES RE-INSPECTION IAW ETD 2014-170-026275, REV A, PRE MOD SB 170-57-008-0002 EXTERNAL SDI THRESHOLD OF 20000 F/C INTERVAL OF 10000 F/C IS SUFFCIENT AND IS MET USING INSPECTION REQUIREMENTS MPG/MRBR, REV 8, THRESHOLD COUNT SINCE NEW TRANSFERED TO NONMEL DMI NR 477509/3 FOR 6 MONTHS TO ALLOW INCORPORATION TO THE INSPECTION MAINTENANCE PROGRAM IAW GMM 9.5.4, PN 170-32014-427, SPAR 3.
